# SDR C2XA99BT109

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YHZ - FLT 4309 - CREW REPORTED SMOKE IN CABIN FROM APU.  A/C RELEASED IAW MEL NR 49-00-00 CAT C PLACARD NR 211420.  RETURNED TO SERVICE.  AFTER ARRIVING EWR CO3982, MAINTENANCE REAN APU WITH BLEED AND PACKS ON AND AIRCRAFT CLOSED UP.  NO SMOKE NOTED IN CABIN.  CLEARED MEL AND RETURNED AIRCRAFT TO SERVICE.  (M)
